# SDR IPXA2017050916920

- Difficulty date: April 12, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING STRINGER 13 IS CRACKED BETWEEN XORS. 562 - 592.  REPAIRED THE STRINGER IAW EA 011-5710-01-A6771, AND EO MD11-5710-64183-A. MAJOR.
